# SDR CA150908017

- Difficulty date: September 5, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airtrc AT802A
- Aircraft time: 843 hours
- Engine: Pwc PT6A67AG
- Propeller: Hartzl HCB5MA3
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 5801
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) RT MAIN GEAR DID NOT IND DOWN, A/C DID FLY BY TO CONFIRM GEAR DOWN. CONFIG AND LANDED SAFELY. FAULTY GROUND AT DOWN PROXIMITY SENSOR DETERMINED TO BE AT FAULT.
